# SDR EVCA20200624001

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N63AE
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- Aircraft time: 31,352 hours, 21,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: 206033100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT HAND FORWARD LOWER SHELL ASSEMBLY UNDER CO-PILOT STEP COVER PLATE.
